# SDR DALA2017011200273

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 72,756 hours, 54,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22 EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED THE EMERGENCY LIGHT ASSY IAW MM 33-52.
